# SDR VNAA202209081111

- Difficulty date: September 5, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL2151A10
- Aircraft serial: 15352
- Aircraft time: 17,256 hours, 15,552 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fadec
- Part number: 111E9320G63
- Part serial: LMDL0157
- Condition: Unserviceable
- Location: 200
- Part time: 1,249 hours, 1,077 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

DUAL R ENG FADEC FAULT RESULTING IN R ENG FLAMEOUT DURING CLIMB. HAD SUCCESSFUL AUTO RE-LIGHT. PREFORMED A VISUALLY CHECK OF RH FADEC AND MADE SURE ALL CONNECTORS ARE SECURED, NO DEFECTS NOTED. PERFORMED A POWER ON BUILT IN TEST IAW CRJ900 AMM 71-00-00-710-801. OPS CHECK GOOD. SUSPECT RH FADEC DUE TO SUCCESSFUL AUTO RE-LIGHT AND PREFORMED WITH NO DEFECTS ONCE CHANNELS WHERE SWITCHED. REMOVED AND REPLACED RH FADEC IAW CRJ900 AMM 73Âˆ’21Âˆ’01Âˆ’000/400Âˆ’801. OPS CHECK GOOD. THREE SUCCESSFUL ENGINE STARTS WITH IDLE RUN.
